Aa
A
A
A
Close
Women's Health Community
65.8k Members
Avatar universal

Paragard

I have been using paragard for almost a year now. It has actually helped my cyles with the cramping and my cycles have been the same lasting 4 days. I ended my cylce on the 7th of the month. It stopped completely for 2 days.Now im having light bleeding and vomitting and headaches. I dont know how to check to see if it is still in place.I am not cramping just having some light pink bleeding and discharge when i wipe only and vomitting in the morning and headaches. I have also been eating a little more. Is this normal. Could I be pregnant?
1 Responses
1400141 tn?1284986069
You should be able to feel your threads. You should be checking this once a month anyway. But, check to see, if you don't feel threads make a doctors appointment asap. I had the paraguard, for less than 1 month and it fell out of place and got stuck. I had to have it removed. I would also take an HPT to be safe. pregnancy with an iud can be very serious, causing miscarriage and loss of fertility. if pregnancy test is positive, i am sure they will rush you in to the remove the iud. good luck.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.